# SDR SWIA200412908

- Difficulty date: January 12, 2004
- Submitted: February 29, 2004
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 24,441 hours, 21,070 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Condition: Corroded
- Location: Pa X Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT LWR SILL AFT BRACKET ASSY FOR AIR STAIR HINGE ARM CORRODED.  REPLACED BRACKET ASSY IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-23-00.
